MAUDE Adverse Event Report: COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED

COVIDIEN LLC PALINDROME; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 8888145014P
Medical Device Problem Codes Break (1069); Protective Measures Problem (3015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, it was reported by the interventional radiology department that a valve on the catheter kit did not work correctly.A customer disposition request was submitted for replacement.There was no reported patient injury.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
According to the reporter, during insertion into the patient, it was reported by the interventional radiology department that a valve on the catheter kit did not work correctly.The valve issue occurred within the peel-away sheath that was included in the 19 cm (centimeters) dual lumen permanent tunneled dialysis catheter kit.When the doctor went to insert the catheter through the peel-away, the amount of blood coming out was abnormal.After the catheter was successfully placed and the peel-away was removed from the patient, the doctor observed that the peel-away did not have the valve inside of it as it usually would.No malfunction was observed in the clamp, catheter shaft, or bifurcate.There was no issue with the luer adapter.Nothing unusual was observed on the device prior to use.Anesthesia time was not extended by greater than 30 minutes.The patient was treated under local anesthesia.The wound dressing utilized was a competitor¿s gauze.Flushing was done prior to use and the result was normal.No other products were being utilized with the device.No cleaning agent was used on the device.Tego was not utilized.As the device was newly implanted, the insertion site was treated prior to product placement.No other defects/damages found on the product.The procedure was completed successfully.A customer disposition request was submitted for replacement.According to the doctor¿s report, less than 10 ml (milliliters) of blood was lost, no blood transfusion was required, and no medical intervention or treatment was necessary as a result of the event.There was no reported patient injury.

Brand Name
PALINDROME
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer (Section G)
COVIDIEN LLC
15 hampshire st
mansfield MA 02048
Manufacturer Contact
jon cornell
15 hampshire street
mansfield, MA 02048
8006464633
MDR Report Key23378395
Report Number1282497-2025-00622
Device Sequence Number8824396
Product Code MSD
UDI-Device Identifier10884521157972
UDI-Public(01)10884521157972(17)290430(10)241480254(20)01
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K123196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8888145014P
Device Catalogue Number8888145014P
Device Lot Number241480254
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date10/27/2025
Date Device Manufactured05/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite